Florida, 2023

Storm Surge and Tropical Depression in Florida, August 29 to 30, 2023

August 29 to 30, 2023 · NWS MFL · 13 events in 12 counties and zones

The center of Hurricane Idalia passed about 180 miles west of Naples as a Category 2 moving north over the eastern Gulf of Mexico. The outermost edge of Idalia's tropical storm force wind field skirted the SW Florida Gulf coast, and a few outer rain bands moved through South Florida on August 29th and 30th bringing brief tropical storm force wind gusts.

Where it happened

Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MFL wrote it up.

The center of Hurricane Idalia passed about 180 miles west of Naples as a Category 2 moving north over the eastern Gulf of Mexico. The outermost edge of Idalia's tropical storm force wind field skirted the SW Florida Gulf coast, and a few outer rain bands moved through South Florida on August 29th and 30th bringing brief tropical storm force wind gusts. A storm surge of about 3 feet, combined with high astronomical tides, led to minor coastal flooding in Collier County during the high tide cycles on August 29th and 30th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before the first event at Aug 29, 6:23 AM EST, 3 hours 37 minutes earlier.

Area forecast discussion, Aug 29, 6:23 AM EST, 3 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
723 AM EDT Tue Aug 29 2023

...New AVIATION...

.SHORT TERM...
(Today through Wednesday)
Issued at 148 AM EDT Tue Aug 29 2023

*Idalia Expected to Strengthen Upon Approach Into eastern Gulf of
Mexico*
*Tropical Storm Warning in effect - Gulf waters and coastal Collier
County*

All eyes are on Tropical Storm Idalia, which is expected to
strengthen into a hurricane later today as is approaches the eastern
Gulf of Mexico. While the center is expected to remain well west of
South Florida, there will still be some hazards associated with the
system. The following hazards can be expected across South Florida
in association with Idalia:

Coastal Flooding/Storm Surge - A wide fetch of strong winds in
association with a storm motion towards the north will support the
potential of 2-4 feet of storm surge along any given point (not the
entire coast) of coastal Collier County. These totals are subject to
change based on subtle changes in storm motion and intensity.

Flooding (excessive rainfall) - Repeated bouts of heavy tropical
downpours can be expected in association with showers and
thunderstorms that develop along the periphery of Idalia. In
general, 2-3 inches of rainfall can be expected through Wednesday,
with locally higher totals possible - particularly for western
portions of the CWFA.

Wind - Increasing south to southwest winds are forecast to ensue
through Thursday, with the strongest winds expected along the Gulf
coast and adjacent Gulf waters. A reasonable worst-case scenario
would result in tropical storm force winds across coastal Collier
County beginning later this morning into the afternoon. Areas along
the east coast and Atlantic waters could experience wind gusts up to
around 35 mph through the same time period.

Tornadoes - A low-end tornado threat is possible through early
Thursday as outer bands from the system moves ashore. If tornadic
activity were to develop, it would likely be maximized across
southwestern portions of the CWFA.

The period of most impactful weather across South Florida in
association with Idalia will likely be realized between this
afternoon and Wednesday evening, with conditions gradually subsiding
and clearing by Thursday. For the latest information, please refer
to the Hurricane Local Statement (HLS).

One thing not to get lost in the shuffle today is the heat. With
high temps in the lower 90s, dew points approaching 80, and little
relief from rainfall expected across the east coast metro, heat
indices will reach 105-110 late this morning through the
afternoon. A Heat Advisory has been issued for Miami-Dade,
Broward, and Palm Beach from 11 AM until 7 PM today.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 255 AM EDT Tue Aug 29 2023

Overview: Forecast uncertainty in the extended remains fairly
high, with some of the potential synoptic evolutions offered by
the 00Z guidance suite being (for lack of a better word)
"unusual".

Thursday/Friday: The mid-lvl ridge which formed between Idalia and
Franklin will build northwestward into our area on Thursday, this
will temporarily lift Idalia's tropical moisture tail northward
focusing the best rain chances over northern portions of the area.
This northward push may be temporary though as high pressure
building north of the area may in turn force the moisture back south
as early as Friday. This would support higher rain chances on Friday
relative to Thursday, with storm motion generally from north to
south. As the ridge builds overhead, and lingering low-lvl tropical
moisture remains in place, excessive heat will be a concern
Thursday/Friday. The current forecast calls for Max ApparentTs 108-
114 on Thursday and 107-112 on Friday, so heat advisories will
likely be needed.

Saturday-Monday: Heading into the weekend and beyond, the forecast
evolution becomes uncertain as ridging over the Central/Eastern US
becomes the dominant feature around the region. Particularly
interesting is what will occur with Idalia at that point, as the
prevailing solution of previous cycles, that Idalia would be quickly
ushered eastward into the main belt of the mid-latitude westerlies
by the northern shortwave is coming into question. It is plausible
that Idalia is "left behind" by the trough and then begins to
initiate a clockwise loop in the western Atlantic around the
periphery of the aforementioned US ridge. It should be noted that at
this point Idalia will likely not be fully tropical having
interacted with a frontal system and UL jet over the SE US, with mid-
lvl dry air likely impinging on the circulation and limiting
convection. That being said some recovery of a warm core may be
possible in it lingers long enough in areas with high OHC (and
avoids Franklin's wake). Idalia's return trip to Florida still isn't
the most probable solution looking at the ensemble spread, but does
seem to have risen into the realm of being plausible.

In terms of sensible weather drier air does look to filter in, at
least initially, from the NE this weekend somewhat inhibiting PoPs
(although guidance is not in agreement on how quickly that drier air
arrives, i.e. Sat or Sun). Late in the forecast period, the
uncertain evolution of Idalia/Idalia's remnants becomes more
relevant so at this time kept PoPs near climo. In any case the N-NE
flow regime should at least keep us from requiring heat headlines
in this period.

&&

.AVIATION...
(12Z TAFS)
Issued at 720 AM EDT Tue Aug 29 2023

The winds will be south/southeast today over the TAF sites with
speeds around 15 knots up to 25 knots at times. The east coast TAF
sites should remain dry this morning before VCSH for the afternoon
hours. KAPF taf site will be in VCSH this morning before VCTS
along with SHRA conditions this afernoon. Ceiling and vis should
remain in VFR conditions over the east coast TAF sites but fall
into MVFR conditions this afternoon over KAPF taf site. There
could be some storms over the TAF sites of KPBI, KFXE & KFLL
between 00Z and 03Z this evening.

&&

.MARINE...
Issued at 148 AM EDT Tue Aug 29 2023

Tropical Storm Idalia will bring dangerous winds and seas across the
local waters; particularly in the Gulf of Mexico where Tropical
Storm conditions are likely. Small Craft Advisories are in effect
for the Atlantic waters, Biscayne Bay, and Lake Okeechobee beginning
this morning, with Gale conditions possible on Wednesday. Conditions
gradually improve on Thursday with sub SCA winds and seas possible
by late Thursday.

&&

.BEACHES...
Issued at 148 AM EDT Tue Aug 29 2023

Atlantic: A high risk of rip currents will remain through the next
several days for the Atlantic beaches due to swell associated with
Hurricane Franklin.

Gulf: Dangerous beach conditions are expected along the Gulf coast
due to Idalia, including rip currents and high surf. The threat will
persist at local beaches through Thursday.

Coastal Flooding: As Idalia approaches the eastern Gulf of Mexico,
the coastal flooding risk will increase over the Gulf coast, through
at least Thursday. Moderate to even locally major coastal flooding
will be possible during periods of high tide as increased onshore
flow combines with the upcoming perigean spring tides associated
with the full moon. Additionally the spring tides will create a
concern for minor coastal flooding on the east coast in the same
period.

&&

.HYDROLOGY...
Issued at 148 AM EDT Tue Aug 29 2023

Idalia will continue to move northward through the Eastern Gulf of
Mexico and into Northern Florida through the middle of this week -
per the latest official NHC forecast. This will allow for the PWAT
values to increase to 2.3 to 2.5 inches for the middle part of the
week, which is near the maximum PWAT values for this time of year
over South Florida. These high PWAT values will support heavy
rainfall with any showers and thunderstorms that develop across
South Florida through Wednesday. At this time, 1 to 3 inches are
possible over most areas except for the west coast metro areas of
South Florida where 2 to 4 inches are possible with locally higher
amounts through Wednesday. However, due to the ongoing drought
conditions over the west coast metro areas, it will take some time
for the grounds to become saturated; therefore, a flood watch will
not be necessary at this time across South Florida.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            92  82  92  80 /  50  60  80  60
West Kendall     94  80  93  79 /  60  60  80  60
Opa-Locka        93  80  91  80 /  50  50  80  60
Homestead        91  80  90  79 /  60  60  80  60
Fort Lauderdale  92  80  92  80 /  50  50  80  50
N Ft Lauderdale  93  81  92  80 /  50  50  80  50
Pembroke Pines   93  80  92  80 /  50  50  80  50
West Palm Beach  93  80  92  78 /  60  50  80  40
Boca Raton       93  80  93  80 /  50  50  80  50
Naples           93  81  90  82 /  80  90  90  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory from 11 AM this morning to 7 PM EDT this evening
     for FLZ067-068-071>074-168-172>174.

     Storm Surge Watch for FLZ069.

     Tropical Storm Warning for FLZ069.

     Tropical Storm Watch for FLZ070.

     Coastal Flood Warning until 8 PM EDT Thursday for FLZ075.

     High Rip Current Risk through Wednesday evening for FLZ168-172-
     173.

AM...Small Craft Advisory until midnight EDT Wednesday night for
     AMZ610-630-651-671.

     Small Craft Advisory until 6 AM EDT Thursday for AMZ650-670.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

SHORT TERM...SRB
LONG TERM....CWC
AVIATION...BNB
Hazardous weather outlook, Aug 29, 4:21 AM EST, 5 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
521 AM EDT Tue Aug 29 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
300930-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
521 AM EDT Tue Aug 29 2023
...Hazardous Marine and Beach Conditions Through Thursday...
...Heat Advisory Today For The East Coast...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

The National Hurricane Center is currently issuing advisories for
Hurricane Idalia. Please refer to the Hurricane Local Statement
(HLS) for detailed threat and impact information over the coming
days. Additionally you can visit
www.weather.gov/srh/tropical?office=mfl for more information.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The National Hurricane Center is currently issuing advisories for
Tropical Storm Idalia. Please refer to the Hurricane Local Statement
(HLS) for detailed threat and impact information over the coming
days. Additionally you can visit
www.weather.gov/srh/tropical?office=mfl for more information.

Peak heat indices may exceed 110 degrees Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Aug 29, 9:11 AM EST, 49 minutes before
Special Weather Statement
National Weather Service Miami FL
1011 AM EDT Tue Aug 29 2023

FLZ073-074-173-174-291445-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1011 AM EDT Tue Aug 29 2023

...Strong showers will impact portions of central Miami-Dade County
through 1045 AM EDT...

At 1010 AM EDT, National Weather Service meteorologists were
tracking strong showers along a line extending from Glenvar Heights
to 6 miles west of Ocean Reef. Movement was northwest at 15 to 20
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miami, Homestead, Coral Gables, South Miami, Homestead Miami
Speedway, Black Point, Homestead General Airport, The Redland,
Kendall, Turkey Point, Pinecrest, Sweetwater, Florida City, West
Miami, Westchester, Naranja, Glenvar Heights, Palmetto Bay,
University Of Miami and Zoo Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
strong showers passes.

&&

LAT...LON 2527 8042 2538 8061 2580 8054 2573 8021
      2529 8034 2528 8036 2529 8039 2530 8039
      2528 8041 2528 8040 2526 8040 2527 8041
TIME...MOT...LOC 1410Z 140DEG 13KT 2572 8031 2529 8038

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Baxter
Special weather statement, Aug 29, 9:36 AM EST, 24 minutes before
Special Weather Statement
National Weather Service Miami FL
1036 AM EDT Tue Aug 29 2023

FLZ069-070-291515-
Coastal Collier County FL-Inland Collier County FL-
1036 AM EDT Tue Aug 29 2023

...A strong thunderstorm will impact portions of southwestern Collier
County through 1115 AM EDT...

At 1035 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Marco
Island, moving north at 40 mph.

HAZARD...Funnel clouds possible and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Naples, Marco Island, Everglades City, Golden Gate Estates,
Carnestown, Belle Meade, Cape Romano, Golden Gate, East Naples, Lely
Resort, Vineyards, Royal Palm Hammock, Naples Park, Marco Island
Airport, Naples Manor, West Toll Gate On Alligator Alley, North
Naples, Pelican Bay, Lely and Rookery Bay Aquatic Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8174
      2590 8135 2584 8142 2584 8170 2601 8178
      2601 8179 2602 8179 2614 8185
TIME...MOT...LOC 1435Z 173DEG 36KT 2595 8180

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JS
Special weather statement, Aug 29, 9:53 AM EST, 7 minutes before
Special Weather Statement
National Weather Service Miami FL
1053 AM EDT Tue Aug 29 2023

FLZ071>073-291530-
Inland Broward County FL-Metro Broward County FL-Inland Miami-
Dade County FL-
1053 AM EDT Tue Aug 29 2023

...Gusty showers will impact portions of northern Miami-Dade and
southern Broward Counties through 1130 AM EDT...

At 1052 AM EDT, National Weather Service meteorologists were tracking
gusty showers along a line extending from Pennsuco to 6 miles north
of Miccosukee Resort to near Fortymile Bend. Movement was northwest
at 25 to 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pembroke Pines, Miramar, Weston and Intersection Krome And U.S. 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2593 8038 2590 8039 2586 8039 2580 8050
      2575 8074 2602 8087 2613 8068 2613 8043
      2594 8036
TIME...MOT...LOC 1452Z 155DEG 24KT 2591 8038 2587 8052 2581 8076

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Baxter

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

12 tropical depression, 1 storm surge/tide. Local standard time, as filed.

Storm Surge/Tide, Coastal Collier County

When
August 29, 10:00 AM EST to August 30, 2:00 PM EST
Where
Coastal Collier County forecast zone
Reported by
Law Enforcement
Coordinates
26.099, -81.381 (the zone’s center; the record gives no point)

A maximum storm tide of 3.04 ft above Mean Higher High Water (MHHW) was measured by the NOAA/NOS gauge at Naples Pier at 1:18 AM on August 30th, which was compounded by high astronomical tides. This resulted in street flooding of near-coastal areas in Naples and Everglades City during the high tide cycles of August 29th and 30th.

Tropical Depression, Coastal Collier County

When
August 29, 10:00 AM EST to August 30, 4:00 PM EST
Where
Coastal Collier County forecast zone
Reported by
Mesonet
Coordinates
26.099, -81.381 (the zone’s center; the record gives no point)

Maximum sustained winds were in the 25 to 35 mph range, with gusts reaching 40-50 mph, across coastal Collier County. Highest wind gust of 50 mph was recorded in Ochopee at 3:03 pm on August 29th. Wind damage was minimal.

Tropical Depression, Inland Collier County

When
August 29, 11:00 AM EST to August 30, 4:00 PM EST
Where
Inland Collier County forecast zone
Reported by
Mesonet
Coordinates
26.099, -81.381 (the zone’s center; the record gives no point)

Maximum sustained winds were in the 25 to 30 mph range, with gusts reaching 40-50 mph, across inland Collier County. Highest wind gust of 48 mph was recorded at in Immokalee at 2:35 pm. Wind damage was minimal.

Tropical Depression, Hendry

When
August 29, 12:00 PM EST to August 30, 4:00 PM EST
Where
Hendry forecast zone
Reported by
Mesonet
Coordinates
26.554, -81.166 (the zone’s center; the record gives no point)

Maximum sustained winds were in the 25 to 30 mph range across Hendry County. Highest wind gust of 45 mph was recorded at Airglades Airport outside Clewiston at 3:30 PM. Wind damage was minimal.

Tropical Depression, Glades

When
August 29, 12:00 PM EST to August 30, 5:00 PM EST
Where
Glades forecast zone
Reported by
Mesonet
Coordinates
26.957, -81.189 (the zone’s center; the record gives no point)

Maximum sustained winds were in the 25 to 30 mph range across Glades County. Highest wind gust of 45 mph was recorded in Brighton at 4 PM. Wind damage was minimal.

Tropical Depression, Inland Miami-Dade

When
August 29, 1:00 PM EST to August 30, 3:00 PM EST
Where
Inland Miami-Dade forecast zone
Reported by
Mesonet
Coordinates
25.609, -80.499 (the zone’s center; the record gives no point)

Maximum sustained winds were in the 25 to 30 mph range, with gusts 40-50 mph, across inland Miami-Dade. Highest wind gust of 51 mph was recorded at Miami-Dade College Homestead College at 4:40 pm. Wind damage was minimal.

Tropical Depression, Metropolitan Miami-Dade

When
August 29, 1:00 PM EST to August 30, 3:00 PM EST
Where
Metropolitan Miami-Dade forecast zone
Reported by
Mesonet
Coordinates
25.609, -80.499 (the zone’s center; the record gives no point)

Maximum sustained winds were in the 25 to 30 mph range, with gusts 40-50 mph, across metro Miami-Dade. Wind damage was minimal.

Tropical Depression, Coastal Broward County

When
August 29, 1:00 PM EST to August 30, 5:00 PM EST
Where
Coastal Broward County forecast zone
Reported by
Mesonet
Coordinates
26.152, -80.456 (the zone’s center; the record gives no point)

Maximum sustained winds were in the 25 to 30 mph range, with gusts 40-50 mph, across coastal Broward County. Wind damage was minimal.

Tropical Depression, Inland Broward County

When
August 29, 1:00 PM EST to August 30, 5:00 PM EST
Where
Inland Broward County forecast zone
Reported by
Mesonet
Coordinates
26.152, -80.456 (the zone’s center; the record gives no point)

Maximum sustained winds were in the 25 to 30 mph range, with gusts 40-50 mph, across inland Broward County. Wind damage was minimal.

Tropical Depression, Metro Broward County

When
August 29, 1:00 PM EST to August 30, 5:00 PM EST
Where
Metro Broward County forecast zone
Reported by
Mesonet
Coordinates
26.152, -80.456 (the zone’s center; the record gives no point)

Maximum sustained winds were in the 25 to 30 mph range, with gusts 40-50 mph, across metro Broward County. Wind damage was minimal.

Tropical Depression, Coastal Palm Beach County

When
August 29, 1:00 PM EST to August 30, 4:00 PM EST
Where
Coastal Palm Beach County forecast zone
Reported by
Mesonet
Coordinates
26.648, -80.436 (the zone’s center; the record gives no point)

Maximum sustained winds were in the 25 to 30 mph range, with gusts 40-50 mph, across coastal Palm Beach County. Wind damage was minimal.

Tropical Depression, Metro Palm Beach County

When
August 29, 1:00 PM EST to August 30, 4:00 PM EST
Where
Metro Palm Beach County forecast zone
Reported by
Mesonet
Coordinates
26.648, -80.436 (the zone’s center; the record gives no point)

Maximum sustained winds were in the 25 to 30 mph range, with gusts 40-50 mph, across metro Palm Beach County. Wind damage was minimal.

Tropical Depression, Inland Palm Beach County

When
August 29, 1:00 PM EST to August 30, 4:00 PM EST
Where
Inland Palm Beach County forecast zone
Reported by
Mesonet
Coordinates
26.648, -80.436 (the zone’s center; the record gives no point)

Maximum sustained winds were in the 25 to 30 mph range, with gusts 40-50 mph, across inland Palm Beach County. Wind damage was minimal.

What these are

Storm Surge/Tide
Water pushed ashore above the normal tide by a storm’s winds and low pressure.
Tropical Depression
A tropical cyclone with sustained winds below 34 knots.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2023Every state in 2023This day in weather historyWarnings in Florida, August 2023The 2023 hurricane season

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1131707, 1131795, 1131799, 1131709, 1131790, 1131808, 1135157, 1135160, 1135161, 1135163, 1135167, 1135168, 1135169.